# SDR UPS201921

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Req Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, RT MLG DOOR UNSAFE AFTER RETRACTION WHEN HANDLE IN OFF POSITION.  RECYCLED GEAR.  OPS NORMAL.  ADJUSTED RT MLG DOOR WARNING SWITCH PER MM 32-62-11.  OPS CHECKED LANDING GEAR DOOR WARNING PER MM 32-62-11.  CHECKS GOOD.
